MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 4 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 4 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.The product location is currently unknown.Associated products: medical product: oxf uni tib tray sz c lm pma, catalog #: 154722, lot #: 322050.Medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 510310.Medical product: cobalt hv bone cement 40g, catalog #: 402282, lot #: 069640.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial left knee arthroplasty on (b)(6) 2017.Subsequently, the oxford bearing was revised on (b)(6) 2017 due to unknown reason.No additional information is available.This report is based on allegations set forth in patients notice and the allegations there in are unverified.
 
Event or Problem Description
It was reported that a patient underwent an initial left knee arthroplasty on (b)(6)2017.Subsequently, the oxford bearing was revised on (b)(6)2017 due to unknown reason.No additional information is available.This report is based on allegations set forth in patients notice and the allegations there in are unverified.
 
Additional Manufacturer Narrative
(b)(4) complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 3 complaints reported with the item due to unknown reason.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Capa: no corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT SM SIZE 4 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key12126612
Report Number3002806535-2021-00296
Device Sequence Number4411478
Product Code NRA
UDI-Device Identifier05019279785872
UDI-Public05019279785872
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2022
Device Model NumberN/A
Device Catalogue Number159541
Device Lot Number747510
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;